Stabilité locale des systèmes quadratiques
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 3, pp. 293-302.
@article{ASENS_1980_4_13_3_293_0,
     author = {Curtz, Paul},
     title = {Stabilit\'e locale des syst\`emes quadratiques},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {293--302},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 13},
     number = {3},
     year = {1980},
     doi = {10.24033/asens.1383},
     zbl = {0446.34034},
     mrnumber = {82b:34034},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/asens.1383/}
}
TY  - JOUR
AU  - Curtz, Paul
TI  - Stabilité locale des systèmes quadratiques
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1980
DA  - 1980///
SP  - 293
EP  - 302
VL  - 4e s{\'e}rie, 13
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1383/
UR  - https://zbmath.org/?q=an%3A0446.34034
UR  - https://www.ams.org/mathscinet-getitem?mr=82b:34034
UR  - https://doi.org/10.24033/asens.1383
DO  - 10.24033/asens.1383
LA  - fr
ID  - ASENS_1980_4_13_3_293_0
ER  - 
%0 Journal Article
%A Curtz, Paul
%T Stabilité locale des systèmes quadratiques
%J Annales scientifiques de l'École Normale Supérieure
%D 1980
%P 293-302
%V 4e s{\'e}rie, 13
%N 3
%I Elsevier
%U https://doi.org/10.24033/asens.1383
%R 10.24033/asens.1383
%G fr
%F ASENS_1980_4_13_3_293_0
Curtz, Paul. Stabilité locale des systèmes quadratiques. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 3, pp. 293-302. doi : 10.24033/asens.1383. http://www.numdam.org/articles/10.24033/asens.1383/

[1] J. Argemi, Sur les points singuliers multiples de systèmes dynamiques dans R2 [Annali di Mathematica pura ed applicata, sér. IV, n° 79, 1968, p. 35-69 (extrait d'une thèse, Aix-Marseille, 1967)]. | MR | Zbl

[2] A. N. Berlinski, D.U., vol. II, n° 3, 1966, p. 353-360. | Zbl

[3] L. A. Cherkas, D.U., vol. III, n° 7, 1967, p. 1060-1069. | Zbl

[4] C. C. Chicone, Quadratic Gradients on the Plane are Generically Morse-Smale (Journal of Differential Equations, vol. 33, n° 2, 1979, p. 159-166). | MR | Zbl

[5] W. A. Coppel, A Survey of Quadratic Systems (Journal of Differential Equations, vol. 2, n° 3, 1966, p. 293-304). | MR | Zbl

[6] T. Date, Classification and Analysis of Two-Dimensional Real Homogeneous Quadratic Differential Equation Systems (Journal of Differential Equation, vol. 32, n° 3, 1979, p. 311-334). | MR | Zbl

[7] R. J. Dickson et L. M. Perko, Bounded Quadratic Systems in the Plane (Journal of Differential Equations, vol. 7, n° 2, 1970, p. 251-273). | MR | Zbl

[8] T. A. Druzhkova, D.U., vol. IV, n° 8, 1968, p. 1421-1427. | Zbl

[9] T. A. Druzhkova, D.U., vol. XI, n° 2, 1975, p. 262-267. | Zbl

[10] R. M. Evdokimenko, D.U., vol. VI, n° 10, 1970, p. 1780-1791. | MR | Zbl

[11] R. M. Evdokimenko, D.U., vol. XII, n° 9, 1976, p. 1557-1567. | MR | Zbl

[12] R. M. Evdokimenko, D.U., vol. XV, n° 2, 1979, p. 215-221. | MR | Zbl

[13] F. V. Filiptsov, D.U., vol. VI, n° 10, 1970, p. 1772-1779. | Zbl

[14] F. V. Filiptsov, D.U., vol. IX, n° 3, 1973, p. 469-476. | Zbl

[15] E. Hille, A Note on Quadratic Systems (Proceedings of the Royal Society of Edinburgh, Section A, vol. 72, n° 1, 1974, p. 17-37). | MR | Zbl

[16] E. F. Kirnitskaya et K. S. Sibirski, D.U., vol. XIV, n° 9, 1978, p. 1589-1593. | Zbl

[17] I. S. Kukles et I. G. Rozet, D.U., vol. VII, n° 10, 1971, p. 1813-1818. | MR | Zbl

[18] A. A. Levakov et E. S. Shpigel'Man, D.U., vol. VIII, n° 11, 1972, p. 1969-1976. | Zbl

[19] W. S. Loud, Behaviour of the Period of Solutions of Certain Plane Autonomous Systems near Centers. Contributions to Differential Equations III, R.I.A.S. et Université du Maryland, 1964, p. 21-36, John Wiley, New York. | MR | Zbl

[20] N. A. Lukasevic, D.U., vol. I, n° 1, 1965, p. 82-95. | MR | Zbl

[21] N. A. Lukasevic, D.U., vol. I, n° 2, 1965, p. 196-198. | MR | Zbl

[22] N. A. Lukasevic et V. I. Matatov, D.U., vol. IX, n° 3, 1973, p. 449-455. | MR | Zbl

[23] L. Markus, Quadratic Differential Equations and Non-Associative Algebras (Ann. Math. Studies, vol. 45, 1960, p. 185-213, Princeton). | MR | Zbl

[24] T. A. Newton, Two Dimensional Homogeneous Quadratic Differential Systems (S.I.A.M. Review, vol. 20, n° 1, 1978, p. 120-138). | MR | Zbl

[25] M. N. Poppa et K. S. Sibirski, D.U., vol. XIV, n° 6, 1978, p. 1028-1033. | Zbl

[26] H. Poincaré, Œuvres complètes, Gauthier-Villars, Paris, T. I, p. 1-222 (plusieurs éditions).

[27] F. R. Sharpe, The Topography of Certain Curves defined by a differential Equation (Annals of Mathematics, vol. 11, 1910, p. 97-102). | JFM

[28] E. S. Shpigel'Man, D.U., vol. XI, n° 11, 1975, p. 2019-2026. | Zbl

[29] P. P. Svistunov et D. H. Kajumov, Le cycle séparateur d'une équation... [Izv. Akaol Nauk. Uzbekistan, Physique mathématique, Tachkent, vol. 17, n° 5, 1973, p. 19-23 (en russe)]. | MR | Zbl

[30] G. Tavares Dos Santos, Classification of Generic Systems Vector Fields with no Limit Cycles [Colloque, Rio de Janeiro, juillet 1976 (Lecture Notes in Mathematics, n° 597, Geometry and Topology, Springer, 1977, p. 605-640)]. | Zbl

[31] H. R. Van Der Waart, Conditions for Periodic Solutions of Volterra Differential Systems (Bulletin of Mathematical Biology, vol. 40, n° 2, 1978, p. 133-160). | MR | Zbl

[32] N. I. Vulpe et K. S. Sibirski, D.U., vol. X, n° 12, 1974, p. 2111-2124. | Zbl

[33] N. I. Vulpe et K. S. Sibirski, D.U., vol. XIII, n° 5, 1977, p. 803-814. | Zbl

[34] A. I. Yablonski, D.U., vol. VI, n° 10, 1970, p. 1752-1760. | Zbl

[35] A. I. Yablonski, D.U., vol. VII, n° 2, 1971, p. 279-285. | Zbl

Cited by Sources: